Jump to content

Search the Community

Showing results for tags 'depression withdrawal fatigue'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. I need help and didn't know where to turn Today is 16 days off of Ecsotalipram. I was on 10mg of Ecsotalipram for 11 years I started when I was 15 and I am now 26. I started tapering off in December of 2018 and all went well except for the brain shocks. I tapered all the way down to 2.5mg and then stopped 16 days ago. This has been the hardest thing I have ever gone through mentally. The brain zaps have actually gone away now I am left with the nausea and dizziness if I move my head around, depression the literally makes me feel physically ill and weak, I'm experiencing feelings and emotions I remember having as a child and not good ones, the feeling of being trapped in a dream and not present in my body. I thought my anxiety and panic attacks would be through the roof but I'm feeling everything else. Has anyone experienced this and how long will this last? I just need help. I feel like I've lost who I am.
  2. cmusic

    Olive Leaf Extract?

    Has anyone used this? It has helped many people with CFS (Chronic Fatigue Syndrome) and other conditions like this. I just had a strange experience with this. I started taking it because I was so run down from viruses and with fatigue and dizziness. The day after I started, I experienced a change in mood and decereased level of fear which I did not expect. The lift lasted three days and then seemed to go away. Physically it gave me a 10% boost in energy. I stayed on for three weeks experiencing the same horrible mental issues associated with withdrawal but remained slightly better physically. Then I got off and crashed with a complete relapse of some of my worst withdrawal symptoms. I am still struggling from this set back. Would this indicate I should steer clear of this? I would really like to go back on, but I worry that it could delay or complicate healing. I have not seen anything about Olive Leaf Extract effecting neuro transmitters, but I have read that it reduces oxidative stress in the brain, acts as an anti-inflammatory, and can help heal the blood brain barrier. Also, it is anti-viral and anti-microbial. I believe this can be very helpful for me, but I worry about the long term risk. Any thoughts would be welcome.
×
×
  • Create New...